# SDR F3LA2017052200147

- Difficulty date: May 14, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N219FR
- Make and model: Airbus A320-214
- Aircraft serial: 1860
- Aircraft time: 45,194 hours, 18,470 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209800600
- Condition: Corroded
- Location: Frames 66
- Part time: 45,194 hours, 18,470 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BETWEEN Y1292 AND Y765 FOWARD OF FRAME 66 CORRODED.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-72-11, SRM 53-00-14-283-002 AND SRM 51-23-11.
